At 7 pounds she is about 3.2kgs. (7lbs/2.2 lbs per kg = 3.2kgs)
If she was chewing on the 325mg size and she ingested the entire capsule contents (although I know she didn't) she would have ingested about 101mgs per kilogram of body weight (325/3.2kg = 101mg/kg) which is a toxic amount.
From the ASPCA database:
◾25-125mg per kg of body weight – symptoms include vomiting, diarrhea, abdominal pain, loss of appetite, stomach ulcers;
◾more than 175mg per kg of body weight – the above symptoms plus blood in the stools, acute kidney failure;
◾more than 400mg per kg of body weight – the above symptoms plus seizures, coma, disorientation;
◾more than 600mg per kg of body weight – death.
For a pup her size anything more than 80mgs is considered toxic. (3.2kgs X 25mgs/kg = 80mgs). So if you believe she may have ingested 1/4 of the contents or more that would be a toxic amount which would cause signs of stomach upset and possible ulcers in a pup her size. But should not cause kidney failure.
At home now to try and decrease acid production in her stomach and lessen any possible symptoms you can give either:
1) Pepcid ac (famotidine) at ¼ of a 10mg tablet per 5 to 10 pounds of body weight every 12 hours
2) Prilosec (omeprazole) at ¼ of a 10mg tablet per 5 to 10 pounds of body weight every 24 hours
These are acid reducers that are found over the counter at the drug store. They should be given daily for the next 10-14 days as a precaution.
If her stomach seems at all upset to decrease the symptoms you can feed her a bland diet for the next several days. A homemade bland diet is a mix of 1/3 boiled minced white skinless chicken or lean boiled hamburger and 2/3 boiled white rice mixed with some low salt chicken broth to make it easy to lap up and swallow and get in plenty of fluids. Feed small meals frequently.
Things to watch for that mean trouble include vomiting, especially blood tinged, dark, black or tarry stools, or frank blood in the stools, lack of an appetite, increased water consumption and urination.
Your other option if you want to be safe is to have her seen at a veterinary clinic and treated with fluids and injectable medications.
Please let me know if you have any further questions.